Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High fever, vomiting, body ache after eating fish. What is happening?

Hello, After having albacore tuna for lunch yesterday, i started feeling vey sick. finally when i got home, i vomited at least 5 times and had diahrreah. i had one of the worst nights ever, with a body ache. Today everything hurts from head to toe . all i ve had is crackers and gatorate. I m scared i may have to throw up again.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that you were infected after using the tuna or another food you consumed yesterday.
In an adult , gastroenteritis, normally lasts only a few days.
During this time , you may want to consider(1) avoiding solid food and using mainly cool liquids,(2)
take the liquids slowly only 1 ounce or less at a time- if the stomach is not ready to absorb then taking too much will cause further vomiting. You would use a small amount every 5 to 10 minutes
(3)probiotics either on their own or in yogurt may be helpful,
(4)rest and avoid excess movements which may provoke vomiting,
(5) there are anti emetic (vomiting)medication that you can also try
They should be available over the counter at your local pharmacy.

I hope this helps
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor